gynecologist-icon
Periods problem .
Hai sir, my periods date was Jan 24 th. But it got delayed and happened in Jan 27. But it is not like a normal periods . Pink colour very light blood . Only 3 or 4 drops. Second day also same only 3 or 4 drops. But in third day evening heavy flow happened . It is continuing . Now 6 th day . Ian also trying for pregnancy. Is it miss carriage ?or any other problem.
27 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi there..it may occur in women who have anemia i.e low haemoglobin levels,diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.